# SDR UALA2013041702619

- Difficulty date: April 16, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N523UA
- Make and model: Boeing 757222
- Aircraft serial: 24932
- Aircraft time: 72,726 hours, 26,908 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 590-661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT BS 590-661 BETWEEN S14-19L HAS MULTIPLE DENTS ON EXISTING REPIR DOUBLER.  REMOVED EXISTING DOUBLER, HFEC CUTOUT & BOLT HOLES, NO CRACK FOUND.  FAB & INSTALLED REPLACEMENT SKIN & REINFORCEMENT DOUBLER BETWEEN S13-20L PER ECRA 5330-04510.
